On shortest T-joins and packing T-cuts

A.M.H. Gerards

    Research output: Contribution to journalArticleAcademicpeer-review

    6 Citations (Scopus)

    Abstract

    We give a class of graphs with the property that for each even set T of nodes in G the minimum length of a T-join is equal to the maximum number of pairwise edge disjoint T-cuts. Our class contains the bipartite and the series-parallel graphs for which this property was derived earlier by Seymour.
    Original languageEnglish
    Pages (from-to)73-82
    JournalJournal of Combinatorial Theory, Series B
    Volume55
    Issue number1
    DOIs
    Publication statusPublished - 1992

    Fingerprint Dive into the research topics of 'On shortest T-joins and packing T-cuts'. Together they form a unique fingerprint.

  • Cite this